MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN® SAFETY; I.V. SAFETY CATHETER

B. BRAUN MELSUNGEN AG INTROCAN® SAFETY; I.V. SAFETY CATHETER
Model Number N/A
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 02/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun medical, inc.(importer) is submitting this report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun melsungen ag internal report # (b)(4).No sample has been returned for investigation.Without the actual sample (or device), a thorough investigation could not be performed and no specific conclusion can be drawn as to the cause of the reported event.Device history record (dhr) : reviewed the device history record and no abnormalities found during in process and final control inspection.
 
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in japan): safety clip did not work.

Brand Name
INTROCAN® SAFETY
Common Device Name
I.V. SAFETY CATHETER
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key6368483
Report Number9610825-2017-00044
Device Sequence Number10873313
Product Code DQR
UDI-Device Identifier04046963166021
UDI-Public(01)04046963166021(17)210801(10)16H02G8318
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K982805
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2017
Report Date (Section F) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model NumberN/A
Device Catalogue Number4251628-03
Device Lot Number16H02G8318
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2017
Initial Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA03/01/2017